Asymptotics of a dynamic random walk in a random scenery : I. Law of large numbers
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 2, p. 127-151
@article{AIHPB_2000__36_2_127_0,
     author = {Guillotin, N.},
     title = {Asymptotics of a dynamic random walk in a random scenery : I. Law of large numbers},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {2},
     year = {2000},
     pages = {127-151},
     zbl = {0969.60045},
     mrnumber = {1751655},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2000__36_2_127_0}
}
Guillotin, N. Asymptotics of a dynamic random walk in a random scenery : I. Law of large numbers. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 2, pp. 127-151. http://www.numdam.org/item/AIHPB_2000__36_2_127_0/

[1] Baker A., On some diophantine inequalities involving the exponential function, Canad. J. Math. 17 (1965) 616-626. | MR 177946 | Zbl 0147.30901

[2] Bolthausen E., A central limit theorem for two-dimensional random walks in random sceneries, Ann. Probab. 17 (1) (1989) 108-115. | MR 972774 | Zbl 0679.60028

[3] Guillotin N., Dynamic random walk in a random scenery, C. R. Acad. Sci. Paris Série I 324 (1997) 231-234. | MR 1438390 | Zbl 0880.60071

[4] Guillotin N., Asymptotics of a dynamic random walk in a random scenery: II. A functional limit theorem, Markov Processes and Related Fields, to appear. | MR 1762173 | Zbl 0947.60059

[5] Hof A., Quasicrystals, aperiodicity and lattice systems, Doctoral Dissertation, Rijksuniversiteit, Groningen, 1992.

[6] Kesten H., Spitzer F., A limit theorem related to a new class of self-similar processes, Z. Wahrsch. Verw. Gebiete 50 (1979) 5-25. | MR 550121 | Zbl 0396.60037

[7] Khinchin A., Continued Fractions, Chicago University Press, 1964. | MR 161833 | Zbl 0117.28601

[8] Koukiou F., Petritis D., Zahradník M., Extension of the Pirogov-Sinai theory to a class of quasiperiodic interactions, Comm. Math. Phys. 118 (1988) 365-383. | MR 958802 | Zbl 0668.58013

[9] Kuipers L., Niederreiter H., Uniform Distribution of Sequences, Wiley, 1974. | MR 419394 | Zbl 0281.10001

[10] Lapeyre B., Pagès G., Familles de suites à discrépance faible obtenues par itérations de transformations de [0, 1], C. R. Acad. Sci. Paris Série I 308 (1989) 507-509. | MR 998641 | Zbl 0676.10038

[11] Ledrappier F., Systèmes Dynamiques, Presses de l'École Polytechnique, 1994.

[12] Lin M., Rubshtein B., Wittmann R., Limit theorems for random walks with dynamical random transitions, Probab. Theory Related Fields 100 (1994) 285-300. | MR 1305584 | Zbl 0815.60064

[13] Osgood F.C., Diophantine Approximation and its Applications, Academic Press, 1973. | Zbl 0254.00006

[ 14] Pagès G., Xiao Y.J., Sequences with low discrepancy and pseudo-random numbers: theoretical remarks and numerical tests, Prepublication, 1991.

[15] Schmidt W.M., Simultaneous approximation to algebraic numbers by rationals, Acta Math. 125 (1970) 189-201. | MR 268129 | Zbl 0205.06702

[16] Solomon F., Random walks in a random environment, Ann. Probab. 3 (1) (1975) 1-31. | MR 362503 | Zbl 0305.60029

[17] Spitzer F., Principles of Random Walk, 2nd ed., Springer, New York, 1976. | Zbl 0359.60003